# SDR CALA2020060801012

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 22,530 hours, 8,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING INOP AT ROWS 27 THRU 34 T/S AISLE PATH LIGHTING, FOUND M2626, BATTERY PACK TO BE FAULTY, REMOVED AN REPLACE BATTERY PACK WITH SERVICABLE UNIT. RO 5158418 REF AMM 33-51-06-960-805.
